A note on regime-switching Kolmogorov's forward and backward equations using stochastic flows

Robert J. Elliott*, Tak Kuen Siu

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Using stochastic flows, probabilistic solutions of Markovian, regime-switching, forward and backward Kolmogorov's equations are discussed. These equations may be related to some pricing equations in mathematical finance. Their solutions are derived by differentiating a family of conditional expectations.

Original languageEnglish
Pages (from-to)891-899
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume460
Issue number2
Early online date14 Dec 2017
DOIs
Publication statusPublished - 15 Apr 2018

Keywords

  • Cauchy problem
  • Differentiability
  • Kolmogorov's equations
  • Regime-switching diffusion process
  • Stochastic flows

Fingerprint Dive into the research topics of 'A note on regime-switching Kolmogorov's forward and backward equations using stochastic flows'. Together they form a unique fingerprint.

  • Cite this